Vyvanse and multiple sclerosis

Common Questions and Answers about Vyvanse and multiple sclerosis

vyvanse

However, my symptoms remained the same. I was tested for Lyme Disease, Multiple Sclerosis, HIV, Lupus, and about every autoimmune disease you can think of. The ARNP I was seeing was so frustrated with me. She told me that maybe I was just going to have to accept that there was nothing wrong with me. I didn't give up though and finally I explained my assortment of symptoms to my Endocrinologist who went the extra mile. He had a hunch and went with it.
The location and distribution is suggestive of demyelinating disease, such as multiple sclerosis. Clinical and CSF correlation is suggested. There are no enhancing lesions to suggest active demyelination. So, the radiologist used the words Multiple Sclerosis. In my experience as an ER and ICU RN, docs don't throw out diagnosis terms unless they're fairly sure. They're funny about not liking law suits. I'm thinking it's pretty likely.
* Excessive levels of other trace elements such as iron, manganese, chromium, calcium, magnesium * Copper imbalance * Vegetarian diets are high in copper and low in zinc, a mineral that balances copper * Insomnia / sleep deprivation * Chronic fatigue syndrome (CFS) * Candidiasis * Fibromyalgia * Multiple Sclerosis (ms) * Viral and other infections - epstein barr, lyme disease, hepatitis, cytomegalovirus, trichina worms or cysts from consuming pig products, fish tapeworm eggs an
Arthritis, psoriasis, lupus, multiple sclerosis and other diseases caused by damaged immune systems may occur. If you develop arthritis or psoriasis, most drugs available to treat these afflictions are contraindicated for persons with liver problems. In addition, the drugs used to treat these problems are very expensive and also can cause very serious side effects.
//www.medhelp.org/health_pages/Multiple-Sclerosis/What-Neurologists-Must-Consider/show/1219?cid=36 We have some other great health pages too on many of the other topics you bring up. including ms and sexuality. Take a look through these and you might find answers or at least reassurances. Does anyone have a diagnosis of ms with just spinal lesions? Yes, it is possible to only have visible lesions on the spine and none on the brain.
THAT'S something affecting your brain. And the trichotillomania, I've researched this on multiple websites and found dozens and dozens of people who report this....many (if not most), report that they pluck leg hair. It's similar to what people who do methamphetamine (meth) experience....that constant skin plucking that leaves sores and scars on them. Some of the potential side effects of these medications go far beyond physical symptoms such as nausea, sleepiness, constipation.....
I was prescribed Adderall about 2 years ago for fatigue associated with Multiple Sclerosis. At different times, I have tried to stop taking this drug but always get back on it because it is addictive. I do not have an addictive personality but this drug has me hooked. Sure, I don't have the fatigue like when I don't take it but I have found that instead, I am "speeding" through life. I haven't been able to sit down and read a book since I've been on this stuff.
Now my eyes feel like they are crossed and when i talk to someone and look at them, it seems like my eyes get more and more blurry to where i have to look away. Everything looks dull and it seems like my eyes can't focus to objects correctly. Besides that, i'm always feeling confused and feelings of being in a fog...like everything around me is going on around me while im not there...occasionally i will get a twitch as well. I can't concentrate on anything nor think straight at all...
Unfortunately, that did not last. I started having the same signs again, and when I tested it was positive again. And ever since I can't get it to be negative again, meaning the candida if that is what I have has become resistant to the supplements that I was using. As I started a new treatment, I will take the test this week-end to see if there is any progress.
MedHelp Health Answers